# SDR 95FDEA01887

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Condition: Malfunctioned
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 LT WING SLAT DID NOT RETRACT ON SCHEDULE.  NR 1 SLAT OPS CHECK NORMAL ON EXTEND AND RETRACT.  INSTALLED SLAT SWITCH JUMPER CABLE.  LIGHT INDICATIONS NORMAL.  RETURN JUMPER CABLE TO SECOND OFFICER'S DESK WHEN SWITCH REPLACED.  REPLACED L/E SLAT ACTUATOR PER 27-80-01 COMPLIED WITH REQ ITEMS INSPECTION.  OPS CHECKED, LEAK CHECKED OK.  CLOSED ALL PANELS.
